• question-icon

    What causes acidity and chest pain while breathing?

default
Posted on Tue, 16 Aug 2016 in General Health
Question: Since last few days my acidity seems to be increased I cant eat almost all type of food. I start feeling uncomfortable I have to breath more I feel pain middle of the chest sometimes in the left side of chest just below heart. I am lean I walk almost 6 km a day I exercise regularly can it be something related to heart or it is just acidity I need to cure.
doctor
Answered by Dr. Ashwini Kolur 59 minutes later
Brief Answer:
pharmacological & Non pharmacological measures, visit physician for CVS examination

Detailed Answer:
Hi XXXXXXX
Welcome
I have gone through your query
Based on the information I feel it might be GERD.
To address it you need to follow both pharmacological and non pharmacological measures.
Avoid spicy food, alcohol, smoke if you do. Avoid excess consumption of tea/ coffee/ hydrogenated drinks.
Avoid or reduce the intake of meat, dairy products, and add more fiber to your diet. Eat lots of salads, vegetables, fresh fruits. Avoid fried and oily food.
Do not starve, eat frequent small meals instead of heavy ones.
Do not lie down immediately after food, walk for 10 to 15 minutes post food.
Continue your regular exercise, which you are already doing.

Now medicines: capsule omeprazole 20 mg once daily, before breakfast for week.

It is also important to rule out any CVS related issue, so I would suggest you to get yourself examined by the physician and if required they can ask for ECG.

Hope this helps
Take care

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Ashwini Kolur 12 minutes later
hi thanks I am sure it is GERD I am taking omeprazole 20 mg since last one week sometimes I feel ok sometimes I feel uncomfortable like today. What is CVS? Can you please recommend me doctor I am afraid of going to Hospital. Do you know any good doctor in Manipal hospital?
doctor
Answered by Dr. Ashwini Kolur 16 minutes later
Brief Answer:
CVS -- cardiovascular system

Detailed Answer:
Hi
Welcome.
CVS -- cardiovascular system examination.
I am not aware of any doctors there, you can visit any nearby physician, they will help you out.
Hope this helps
Take care
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
default
Follow up: Dr. Ashwini Kolur 10 minutes later
Ok I should go to physician and ask to go for ECG right?
doctor
Answered by Dr. Ashwini Kolur 9 minutes later
Brief Answer:
yes

Detailed Answer:
Hi
Yes, they will examine you and if required they will ask for ECG.
Hope this helps
Take care
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Ashwini Kolur 10 days later
Hi Madam please check my ECG reports just want to follow up with you. Please let me know what ECG says about my heart health.
doctor
Answered by Dr. Ashwini Kolur 4 days later
Brief Answer:
ECG - Normal

Detailed Answer:
Thanks for writing and sorry for the delayed response.

Your ECG reports seems to be normal.
you can meet any of your general physician or cardiologist for your cardiovascular evaluation.

Take care
Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
Answered by
Dr.
Dr. Ashwini Kolur

General & Family Physician

Practicing since :2008

Answered : 1015 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Omeprazole

doctor1 MD

I have burped over 300 times today. have had this mildly for a couple of mos. since taking fosamax. just started statin for high cholesteol 2 days...

doctor1 MD

Doc what is belpasy? i get belpasy at 23 dec 2011 in left face. What should i do for treatment? My left eye can t close, my left mouth can t close...

doctor1 MD

Hello, I have been on prescription Prilosec for a few days to combat reflux. Today I noticed some light headedness and difficulty breathing...

doctor1 MD

Hi, I have a problem with the slightest bump or scrap on my arms it look like Thrombocytopenia . I am 65 years old. The only medication I take is...

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I HAVE BEEN HAVING SEVERE CRAMPS/SHARP PAINS IN MY PELVIS FOR THE LAST 2 DAYS. IT IS SPORADIC BUT VERY UNCOMFORTABLE WHEN IT OCCURS. I CANT...

Get personalised answers from verified doctor in minutes across 80+ specialties

124 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashwini Kolur
  • Q - What causes temporary black outs while on Prozac?

  • Q - Suggest treatment for painful rash on body

  • Q - How long should Olanzapine and Clozapine be taken for psychosis and...

  • Q - What causes episodes of dizziness and nausea?

  • Q - Suggest remedy for stomach ache

  • Q - Suggest treatment for pain during urination

  • Q - What causes black mole on penis?

  • Q - Suggest treatment for hemorrhoids

  • Q - Can i take NyQuil while on Mucinex?

  • Q - What causes intermittent fever and nausea?

backtotop2